MAUDE Adverse Event Report: ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.) SUREBLOCK SPROTTE SPINAL NEEDLE; SPINAL ANESTHESIA KIT

ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.) SUREBLOCK SPROTTE SPINAL NEEDLE; SPINAL ANESTHESIA KIT
Model Number ASA-25090-SB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Introducer needles in arrow spinal tray bend and snap off at hub.Fda safety report id# (b)(4).

Brand Name
SUREBLOCK SPROTTE SPINAL NEEDLE
Common Device Name
SPINAL ANESTHESIA KIT
Manufacturer (Section D)
ARROW INTERNATIONAL, INC. (SUBSIDIARY OF TELEFLEX, INC.)
MDR Report Key8739513
Report NumberMW5087642
Device Sequence Number16476329
Product Code OFU
UDI-Device Identifier50801902074190
UDI-Public(01)50801902074190
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberASA-25090-SB
Device Catalogue NumberASA-25090-SB
Device Lot Number23F18L0024
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1